# SDR SWIA200921033

- Difficulty date: February 14, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 13,739 hours, 11,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6019 - PHOTO LUMINESCENCT STRIP MISSING, 3 FEET AT ROW 4.  RESECURED PHOTO LUMINESCENT FLOOR STRIP.
